Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: M. Salah Baouendi, Peter Ebenfelt and Linda Preiss Rothschild
Title: Real submanifolds in complex space and their mappings
Additional book information: Princeton Mathematical Series, vol. 47, Princeton University Press, Princeton, NJ, 1999, xii + 404 pp., ISBN 0-691-00498-6, $69.50

References [Enhancements On Off] (What's this?)

  • [BER] M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild, Local geometric properties of real submanifolds in complex space, Bulletin American Mathematical Society 37 (2000), 309-336.
  • [Bog91] A. Boggess, CR manifolds and the tangential Cauchy-Riemann complex, Studies in Advanced Mathematics, CRC Press, Boca Raton, 1991. MR 94e:32035
  • [CS00] S.-C. Chen and M.-C. Shaw, Partial differential equations in several complex variables, A.M.S.-International Press, 2000, to appear.
  • [D'A93] J. P. D'Angelo, Several complex variables and the geometry of real hypersurfaces, Studies in Advanced Mathematics, CRC Press, Boca Raton, 1993. MR 94i:32022
  • [Jac90] H. Jacobowitz, An introduction to CR structures, Mathematical Surveys and Monographs, no. 32, American Mathematical Society, Providence, 1990. MR 93h:32023

Review Information:

Reviewer: Nancy K. Stanton
Affiliation: University of Notre Dame
Journal: Bull. Amer. Math. Soc. 37 (2000), 511-514
MSC (2000): Primary 32-XX
Published electronically: June 27, 2000
Review copyright: © Copyright 2000 American Mathematical Society
American Mathematical Society